Approximate rogue wave solutions of the forced and damped nonlinear Schrödinger equation for water waves

Onorato, M and Proment, D (2012) Approximate rogue wave solutions of the forced and damped nonlinear Schrödinger equation for water waves. Physics Letters A, 376 (45). pp. 3057-3059.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Davide Proment
Date Deposited: 17 Apr 2013 15:07
Last Modified: 21 Apr 2020 16:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/41936
DOI: 10.1016/j.physleta.2012.05.063

Actions (login required)

View Item View Item